Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jacobi

Little whiteheads 7 months after Accutane

Recommended Posts

Hello,

I'm now 7 months post-Accutane, while my skin is still looking great for the most part, I'm all of the sudden getting a bunch of small whiteheads around my nose. In just one day, maybe six or seven of them appeared out of nowhere. Has anyone else experienced this?

The only thing I'm doing for my face is washing with Cetaphil Gentle Skin Cleaner once a day. Should I increase this to twice a day, or should I try a stronger cleanser like Neutrogena?

Thanks for the input!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×